# SDR UALA2011072503758

- Difficulty date: July 23, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Frayed
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-4 DOOR SLIDE HARNESS IS WORN-FRAYED AT LOWER FITTING.  REMOVED AND REPLACED MAIN CABIN L-4 DOOR SLIDE HARNESS PER MM.
